# SDR SWIA200921259

- Difficulty date: January 31, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 16,915 hours, 14,587 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Spherical Bearin
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE AFT THRUST FITTING SPHERICAL BEARING CORRODED (C CHECK).  REPLACED PER AMM.
